MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110032420
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty on an unknown date with a competitor's products.The patient then underwent a revision surgery approximately one (1) year and four (4) months ago due to an unknown reason.Subsequently, the patient is being considered for a revision surgery due to the implant loosening and bone loss.
 
Additional Manufacturer Narrative
D10: medical products: item#:180550, comp lk scr 3.5hex4.75x15 st; lot#: 66127625.Item#:180550, comp lk scr 3.5hex4.75x15 st; lot#: 66127625.Item#:180552, comp lk scr 3.5hex4.75x25 st; lot#: 099800.Item#:180551, comp lk scr 3.5hex4.75x20 st; lot#: 66089150.Item#: 115395, comp rvs cntrl 6.5x25mm st/rst; lot#: 862600.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H10: related report numbers: 0001825034-2024-02819.0001825034-2024-02820.0001825034-2024-02821.0001825034-2024-02822.0001825034-2024-02823.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.It was noted that the glenoid had bone destruction during the revision from exachtech to comprehensive which could be a contributing factor to glenoid loosening/fixating and the need to request a pmi/vrs configuration.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR MD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20831423
Report Number0001825034-2024-02818
Device Sequence Number18302332
Product Code PHX
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)280321(10)65612804
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110032420
Device Lot Number65612804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown